# SDR FDEA2020040650691

- Difficulty date: April 5, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS 1025   FOUND FORMER CRACKED. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER AS PER   DOUGLAS DRAWING ARB 2920 REVISION BB. INSTALLED FABRICATED FORMER AT LEFT HAND   WING FIXED LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS 1025 AS PER SRM   51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
